MATHEMATICAL-ANALYSIS OF DOLIPORE-PARENTHESOME STRUCTURE IN BASIDIOMYCETES

AM Patton, R Marchant

Research output: Contribution to journalArticle

16 Citations (Scopus)
LanguageEnglish
Pages335-349
JournalJournal of General Microbiology
Volume109
Issue numberDEC
Publication statusPublished - 1978

Cite this

@article{abf58fa3f4744fd6bb48cd9bde999183,
title = "MATHEMATICAL-ANALYSIS OF DOLIPORE-PARENTHESOME STRUCTURE IN BASIDIOMYCETES",
author = "AM Patton and R Marchant",
year = "1978",
language = "English",
volume = "109",
pages = "335--349",
number = "DEC",

}

MATHEMATICAL-ANALYSIS OF DOLIPORE-PARENTHESOME STRUCTURE IN BASIDIOMYCETES. / Patton, AM; Marchant, R.

Vol. 109, No. DEC, 1978, p. 335-349.

Research output: Contribution to journalArticle

TY - JOUR

T1 - MATHEMATICAL-ANALYSIS OF DOLIPORE-PARENTHESOME STRUCTURE IN BASIDIOMYCETES

AU - Patton, AM

AU - Marchant, R

PY - 1978

Y1 - 1978

M3 - Article

VL - 109

SP - 335

EP - 349

IS - DEC

ER -